MAUDE Adverse Event Report: SYNTHES GMBH INTERLOCKING BOLT FOR 4.5MM VA-LCP CONDYLAR INSERTN HANDLE; CONDYLAR PLATE FIXATION IMPLANT

SYNTHES GMBH INTERLOCKING BOLT FOR 4.5MM VA-LCP CONDYLAR INSERTN HANDLE; CONDYLAR PLATE FIXATION IMPLANT
Catalog Number 03.231.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: hrs, hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the interlocking bolt was unable to attach to the aiming arm as the threads would not engage.There was no patient consequence.There was no surgical delay.This report is for one (1) interlocking bolt for 4.5mm va-lcp condylar insertn handle.This is report 1 of 1 for (b)(4).

Brand Name
INTERLOCKING BOLT FOR 4.5MM VA-LCP CONDYLAR INSERTN HANDLE
Common Device Name
CONDYLAR PLATE FIXATION IMPLANT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12828776
Report Number8030965-2021-09577
Device Sequence Number11103107
Product Code JDP
UDI-Device Identifier07611819454422
UDI-Public(01)07611819454422
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.231.005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown